| Model Number |
119116 |
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that the tip of the catheter and the inflation lumen areas appeared to have excess silicone.This complaint was opened because associate fa engineer found issues outside of what was originally reported.
Additional Manufacturer Narrative
Received 1 used drainage bag with the catheter still attached and the syringe.The reported event was confirmed as manufacturing related.Per the visual inspection, a burr was noted at the catheter tip and the funnel.No other defects were found.Per the dimensional evaluation, the flash on molded funnel was found outside the specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.".
Event or Problem Description